# SDR DXTA200500849

- Difficulty date: July 14, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 6,922 hours, 4,305 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 99145104
- Part serial: 9913
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS ILLUMINATED IN CRUISE AT FL450.  FLAP INDICATOR CYCLED CONTINOUSLY FROM 0 DEGRRES TO 15 DEGREES INDICATION.  FLAPS WERE NOT MOVING.  FLAPS WON'T RESET.  DUPLICATED DISCREPANCY.  NO BITE CODES ON FLAP CONTROLLER.  INSTALLED FLAP BREAK OUT BOX.  TROUBLESHOT TO FAULTY LT FLAP POSITION SENSOR.  REMOVED AND REPLACED SENSOR.  ADJUSTED SENSOR.  C/W SATISFACTORY OPERATIONAL CHECK OF FLAP SYSTEM.  ALL WORK IAW CE750 MM 27-50-00.
